# SDR V0XD20190227003

- Difficulty date: February 20, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 34,758 hours, 23,814 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: CC670387421
- Condition: Corroded
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SEAL RETAINERS ARE CORRODED.  CORRECTIVE ACTION  REMOVED AND REPLACED AFT CARGO DOOR LOWER SEAL RETAINERS(PNS:CC670-38742-1, AND CC670-38744-1) IAW CRJ 700 SRM 52-31-01, 51-42-06,  AND 51-40-11
